Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Spatially local minimizers of the Landau-Ginzburg functional


Authors: E. B. Nauman and N. P. Balsara
Journal: Quart. Appl. Math. 46 (1988), 375-379
MSC: Primary 82A15
DOI: https://doi.org/10.1090/qam/950609
MathSciNet review: 950609
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 82A15

Retrieve articles in all journals with MSC: 82A15


Additional Information

DOI: https://doi.org/10.1090/qam/950609
Article copyright: © Copyright 1988 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website